# SDR SWAA2022011965091

- Difficulty date: July 17, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 45,166 hours, 29,155 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193CR EXTERIOR SURFACE HAS TWO AREAS THAT ARE DENTED AND DELAMMED / REMOVED DAMAGE AND REPAIRED PER SRM 51-70-05. INSTALLED PANEL 193CR PER SOPM 20-50-01. SEE TASK FOR IND. SIGN OFFS.
